# SDR DALA2016062304873

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME STA Y=1510 CANT, POS 7 HRS AND 10 HRS AT AFT ACCESSORY COMPARTMENT.  FRAMES UPPER SECTION AND LOWER SECTION LT SIDE WERE REPLACED IAW SRM 51-10-4, SRM 51-30-2, SRM 51-10-3 PAR 14.21 AND DWG 9911843, REV AC.
